# SDR CA140317005

- Difficulty date: March 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,064 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: TR99210
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW TURNED ON POWER TO CARRY OUT PREFLIGHT CHECKS, A STRONG BURNING ODOR WAS NOTICED COMING FROM THE MAIN CABIN.  THE CREW TURNED OFF ALL POWER AND NOTIFIED MAINTENANCE.  WHEN MAINTENANCE TURNED POWER ON TO TROUBLESHOOT THE PROBLEM IT WAS NOTED THAT 1 SECTION OF THE CABIN OVERHEAD LIGHTING WAS NOT WORKING.  FURTHER INVESTIGATION FOUND THE DAMAGED POWER UNIT,  WHICH WAS REPLACED AND LIGHTING FUNCTION WAS RESTORED.  IT WAS ALSO NOTED THAT THE CIRCUIT BREAKER FOR THE LIGHTING SYSTEM DID NOT TRIP OFF.
